# SDR 9614009905

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .75 INCH CRACK IN THE RIGHT WING REAR SPAR AT THE NR 2 FLAP HINGE LOWER INBOARD FASTENER HOLE. REPAIRED SPAR PER EA 99-110507.
